MathSciNet Relay Station
MathSciNet bibliographic data
MR265930 (42 #839) 46.35 (60.00)
Bretagnolle, Jean; Dacunha-Castelle, Didier Application de l'étude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans des espaces $L\sp{p}$. (French) Ann. Sci. École Norm. Sup. (4) 2 1969 437–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement